A 32-year-old male asked:
I occasionally have numbness on parts of my head and limbs. is this medication related (paxil (paroxetine) 10 mg, clonazepam 1 mg) or something serious?
1 doctor answer • 3 doctors weighed in
Internal Medicine 52 years experience
Not likely the meds: It is not likely that the paxil (paroxetine) or the klonopin is causing a numb sensation in head or limbs. Sometimes an extended period of anxiety can cause a type of neuralgia that can feel like numbness. I'll presume you are not having panic attacks, which may cause neurologic symptoms. Suggest you report these symptoms to the physician prescribing the medications that you are taking.
Created for people with ongoing healthcare needs but benefits everyone.
3.3k viewsReviewed >2 years ago
Last updated May 8, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.